# SDR AALA202311146532

- Difficulty date: October 29, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 66,717 hours, 33,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53110396200
- Condition: Worn
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT TRACK OUTBOARD SPLICE HAS ELONGATED / WORN HOLES AT FR 24 AND +Y1292. REPLACED SPLICE PER SRM 51-72-11.
